# SDR CA100817008

- Difficulty date: August 6, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INABILITY TO MODULATE THRUST IT WAS REPORTED THAT THE LT ENGINE HAD NO RESPONSE TO THROTTLE MOVEMENT FROM IDLE.
